# SDR DHL2005803554

- Difficulty date: December 16, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 9755584
- Condition: Cracked
- Location: Bs 1080
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 039052: AFT CARGO COMPT. FITTING CRACKED 1.500 INCH STA 1080.000 L-21R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PAGE 1. REMOVED CRACKED FITTING IAW SRM 51-3-0 AND SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-3-0, SRM 51-1-20D. FOR FITTING FABRICATION SEE JC EA52400002-001-D (W.O. 600014514)
